# SDR USAA990404

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200-237
- Part time: 42,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 1 INCH BY 6 INCH CORROSION IN FLOOR SUPPORT JUST INBOARD OF SEAT TRACK 19 AT STATION 200-237, CORROSION LEVEL 1.  FABRICATED NEW FLOOR SUPPORT FROM EXTRUSION AND INSTALLED SAME PER SRM 53-11-1.  (M)
